Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 115, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Sep 21, 2014, 5:45 PM CDT for Culberson County, Reeves County, Texas; Eddy County, New Mexico. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2014, 5:45 PM CDT (22:45 UTC)
- Expired
- Sep 21, 2014, 11:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Eddy County, NM, Culberson County, TX, Reeves County, TX
The radar
The Midland/Odessa radar (KMAF), 195 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:52 PM CDT | FLASH FLOOD | 7 Nw Carlsbad, NM | NM HWY 137 AT MILE MARKER 54 HAS 4 FEET OF WATER FLOWING OVER IT. TRAFFIC IS BEING BLOCKED BY THE FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WGUS54 KMAF 212245
FFWMAF
NMC015-TXC109-389-220445-
/O.NEW.KMAF.FF.W.0115.140921T2245Z-140922T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
445 PM MDT SUN SEP 21 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN REEVES COUNTY IN SOUTHWEST TEXAS...
NORTHEASTERN CULBERSON COUNTY IN SOUTHWEST TEXAS...
SOUTHERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...
* UNTIL 1045 PM MDT/1145 PM CDT/
* AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR THUNDERSTORMS
PRODUCING VERY HEAVY RAINFALL ACROSS THE SOUTHERN HALF OF EDDY
COUNTY. THE HEAVIEST RAINFALL WAS OCCURRING ALONG AND NEAR HIGHWAY
180...62 AND CARLSBAD INCLUDING CARLSBAD CAVERNS AND WALNUT
CANYON.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT
LAKE...LAKE AVALON...CAVERN CITY AIR TERMINAL...CARLSBAD NORTH...
CARLSBAD CAVERNS NATIONAL PARK...BRANTLEY LAKE STATE PARK...WHITES
CITY...OTIS...MALAGA...LOVING...LAKEWOOD...CARLSBAD AND AVALON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
&&
LAT...LON 3189 10475 3206 10470 3223 10458 3254 10443
3263 10441 3268 10434 3266 10395 3240 10377
3218 10373 3204 10376 3202 10389 3203 10400
3183 10413 3181 10437
$$1 follow-up statement
054
WGUS74 KMAF 212322
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
522 PM MDT SUN SEP 21 2014
NMC015-TXC109-389-220445-
/O.CON.KMAF.FF.W.0115.000000T0000Z-140922T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REEVES-CULBERSON-EDDY-
522 PM MDT SUN SEP 21 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT/1145 PM
CDT/ FOR SOUTHERN EDDY...NORTHEASTERN CULBERSON AND EXTREME
NORTHWESTERN REEVES COUNTIES...
AT 516 PM MDT...HEAVY RAIN WAS REPORTED ACROSS EDDY COUNTY. FOUR
FEET OF FLOWING WATER WAS REPORTED ABOUT 7 MILES NORTHWEST OF
CARLSBAD ON 137.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT LAKE...
LAKE AVALON...CAVERN CITY AIR TERMINAL...CARLSBAD NORTH...BRANTLEY
LAKE STATE PARK...OTIS...MALAGA...LOVING...LAKEWOOD...CARLSBAD AND
AVALON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
&&
LAT...LON 3189 10475 3206 10470 3223 10458 3254 10443
3263 10441 3268 10434 3266 10395 3240 10377
3218 10373 3204 10376 3202 10389 3203 10400
3183 10413 3181 10437
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 1:52 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Sep 21, 1:52 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT Sun Sep 21 2014
.DISCUSSION...
Though difficult to discern placement of the primary circulation
associated with the remnants of Odile, radar seemed to suggest a
location in central Eddy County. Though instability is limited,
precipitable water across a large part of the area remained above
1.5 inches resulting in the potential for very heavy rainfall
amounts. Though heavy rainfall in association with the circulation
has begun to wind down, heavy rain continues over the northern
Permian Basin with scattered showers and thunderstorms developing
across much of the rest of southwest Texas.
Showers and thunderstorms across much of the area will decrease
this evening with loss of heating, though low level flow increases
becoming more easterly and upslope in the vicinity the mountain
areas. Though models have not been handling the remnants of Odile
well, should see circulation lift northwest as 700 mb high builds
into the area. Expecting to see increase in precipitation over
southeast New Mexico later in the evening as upslope low level
flow increases. May see scattered showers and thunderstorms later
tonight into Monday morning over the Permian Basin as a weak cold
front pushes into the area with additional thunderstorms possible
near the front in the afternoon, generally across the Permian
Basin. Expecting the heaviest rain, mostly in New Mexico, to wind
down by late morning.
Though the primary focus for heavy rain will be southeast New
Mexico, will keep areal coverage for the flash flood watch unchanged
as abundant moisture and wet soils combined with high rainfall
rates across most of the watch area could result in flash
flooding. Will extend flash flood watch through Monday morning to
match expected decrease in rain in southeast New Mexico.
Looking for potential scattered thunderstorms mostly eastern
Permian Basin Tuesday and Wednesday near weak upper trough and low
level moist axis. Scattered thunderstorms are possible beginning
in the mountains Thursday and spreading eastward by the weekend in
advance of upper trough approaching the area.
&&
.FIRE WEATHER...
Fire weather concerns will remain low through Tuesday as a moist
airmass remains over the area. Rain chances will stay high through
tonight. Afternoon relative humidities will remain above 30
percent through most of next week, while recovery will be
excellent.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 65 78 63 80 / 50 40 30 20
BIG SPRING TX 67 81 64 82 / 30 30 30 20
CARLSBAD NM 64 77 64 81 / 80 60 20 10
DRYDEN TX 69 86 68 85 / 30 20 10 20
FORT STOCKTON TX 67 84 64 85 / 50 40 20 20
GUADALUPE PASS TX 59 71 59 77 / 70 70 30 10
HOBBS NM 64 76 62 80 / 70 40 30 20
MARFA TX 62 75 56 77 / 60 40 10 10
MIDLAND INTL AIRPORT TX 66 81 63 82 / 40 30 30 20
ODESSA TX 66 81 64 82 / 40 30 30 20
WINK TX 69 85 65 85 / 50 40 20 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through Monday afternoon FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Davis/Apache Mountains
Area...Dawson...Ector...Gaines...Glasscock...Guadalupe
Mountains...Howard...Loving...Martin...Midland...Mitchell...
Pecos...Reagan...Reeves County and Upper Trans Pecos...
Scurry...Upton...Van Horn and Highway 54 Corridor...Ward...
Winkler.
&&
67/05
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, Sep 21, 4:00 AM CDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 400 AM CDT SUN SEP 21 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-220900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 400 AM CDT SUN SEP 21 2014 /300 AM MDT SUN SEP 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY AGAIN TODAY AND TONIGHT ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PERMIAN BASIN. ABUNDANT RAINFALL HAS ALREADY FALLEN IN THESE AREAS OVER THE PAST SEVERAL DAYS...SO IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO RAISE CONCERNS FOR MORE FLASH FLOODING. IN ADDITION TO HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY GUSTY WINDS UP 50 MPH AND SMALL HAIL..ESPECIALLY OVER SOUTHWEST TEXAS. ELEVATED FLOWS WILL CONTINUE ALONG THE RIO GRANDE TODAY AND TONIGHT DUE TO RELEASES FROM RESERVOIRS IN MEXICO AND HEAVY RAINFALL ON BOTH SIDES OF THE RIVER. TRIBUTARIES AND ARROYOS TO THE PECOS RIVER...SUCH AS THE RIO PENASCO...FOUR MILE DRAW...SOUTH SEVEN RIVERS...ROCKY ARROYO...DARK CANYON...BLACK RIVER...DELAWARE RIVER...AND WALNUT CANYON HAVE BEEN FLUCTUATING BUT ANY ADDITIONAL RAIN THAT FALLS IN THOSE AREAS WILL QUICKLY CAUSE ADDITIONAL RISES...IF NOT FLOODING. ALSO LINGERING FLOODING IN BORDEN AND SCURRY COUNTIES IS STILL A CONCERN WITH RECORD FLOW ON THE COLORADO RIVER SOUTHEAST OF GAIL...DEEP CREEK IN SCURRY COUNTY...AND NEAR IRA SOUTHWEST OF J.B. THOMAS. FINALLY FLOODING ALONG THE PECOS RIVER FROM RED BLUFF TO PECOS/BARSTOW IS STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MOST AREAS MONDAY...SO FLOODING AND FLASH FLOODING CONCERNS MAY LINGER. THE RIO GRANDE...PECOS RIVER...AND ASSOCIATED TRIBUTARIES AND ARROYOS WILL REMAIN ELEVATED DURING THE NEXT FEW DAYS DUE TO ADDITIONAL RAINFALL. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED...LOCAL EMERGENCY MANAGEMENT SHOULD STAY UP TO DATE ON THE LATEST DEVELOPMENTS IN FLASH FLOODING OR RIVER FLOODING OVER THE NEXT SEVERAL DAYS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Sep 21, 1:27 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
127 PM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM FLASH FLOOD GAIL 32.77N 101.45W
09/21/2014 BORDEN TX LAW ENFORCEMENT
MOST OF FARM TO MARKET ROADS ACROSS EASTERN BORDEN COUNTY
HAVE FLOODING. FARM TO MARKET ROADS 1610, 1205 AND 669
REMAIN CLOSED DUE TO FLOODING
&&
AKLLocal storm report, Sep 21, 2:02 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD 12 W ARTESIA 32.85N 104.64W
09/21/2014 EDDY NM TRAINED SPOTTER
SPOTTER REPORTED WATER FLOWING OVER US HIGHWAY 82 WEST OF
ARTESIA.
&&
ANDREW.ARNOLDLocal storm report, Sep 21, 3:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 PM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD MIDLAND 32.00N 102.08W
09/21/2014 MIDLAND TX PUBLIC
AT LEAST A FOOT OF WATER OVER THE ROAD AT THE
INTERSECTION OF GARFIELD ST AND W LOUISIANA AVE
&&
ANDREW.ARNOLDLocal storm report, Sep 21, 3:50 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
350 PM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD 5 SSE SEVEN RIVERS 32.53N 104.39W
09/21/2014 EDDY NM STORM CHASER
SH 137 HAS 6 INCHES TO 1 FOOT OF RUNNING WATER ACROSS IT
IN 10 DIFFERENT SPOTS BETWEEN MILE MARKERS 54 AND 49.
&&
MSCHULDTLocal storm report, Sep 21, 4:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 31 SW JAL 31.80N 103.56W
09/21/2014 LOVING TX LAW ENFORCEMENT
OIL TANKER REPORTED STRANDED ON COUNTY ROAD 1
&&
JMCLocal storm report, Sep 21, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD ARTESIA 32.85N 104.43W
09/21/2014 EDDY NM PUBLIC
REPORT OF SIX INCHES PLUS OF FLOWING WATER ALONG A STREET
IN ARTESIA.
0518 PM FLASH FLOOD 2 N ARTESIA 32.88N 104.43W
09/21/2014 EDDY NM STORM CHASER
TWO FEET OF RUNNING WATER WAS AT THE JUCTION OF US HWY
285 AND STATE ROAD 2 NORTH OF ARTESIA.
&&
MSCHULDTThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:11 PM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Sep 20, 9:14 PM CDT | Flash Flood Warning | MAF | Midland | 2 hr |
| Sep 20, 9:50 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Sep 20, 11:40 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves, Winkler | 3 hr |
| Sep 21, 12:46 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 6 hr |
| Sep 21, 2:59 AM CDT | Areal Flood Advisory | MAF | Andrews, Loving, Winkler | 4 hr |
| Sep 21, 4:15 AM CDT | River Flood Warning | MAF | Brewster, Presidio | 58 hr |
| Sep 21, 4:35 AM CDT | River Flood Warning | MAF | Mitchell, Scurry | 15 hr |
| Sep 21, 6:34 AM CDT | Flash Flood Warning | MAF | Andrews | 5 hr |
| Sep 21, 6:35 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 4 hr |
| Sep 21, 6:47 AM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Sep 21, 6:48 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 5 hr |
| Sep 21, 9:35 AM CDT | Flash Flood Warning | MAF | Borden, Dawson, Howard, Martin | 3 hr |
| Sep 21, 10:10 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 3 hr |
| Sep 21, 10:26 AM CDT | River Flood Warning | MAF | Loving, Reeves | 16 hr |
| Sep 21, 11:24 AM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| Sep 21, 11:41 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 3 hr |
| Sep 21, 11:52 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines, Martin | 3 hr |
| Sep 21, 12:16 PM CDT | Areal Flood Warning | MAF | Loving, Reeves, Ward | 12 hr |
| Sep 21, 1:07 PM CDT | Flash Flood Warning | MAF | Andrews, Gaines, Martin | 3 hr |
| Sep 21, 1:12 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 3 hr |
| Sep 21, 1:51 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Loving, Winkler | 3 hr |
| Sep 21, 2:23 PM CDT | Flash Flood Warning | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 3 more | 4 hr |
| Sep 21, 2:35 PM CDT | Areal Flood Warning | MAF | Culberson, Loving, Reeves | 6 hr |
| Sep 21, 4:05 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Gaines, Scurry | 3 hr |
| Sep 21, 4:12 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Sep 21, 4:21 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Reagan, Upton | 3 hr |
| Sep 21, 4:55 PM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Ward, Winkler | 3 hr |
| Sep 21, 5:32 PM CDT | Flash Flood Warning | MAF | Crane, Reagan, Upton | 4 hr |
| Sep 21, 6:36 PM CDT | Areal Flood Advisory | MAF | Culberson, Reeves | 3 hr |
| Sep 21, 5:33 AM CDT | Flash Flood Warning | MAF | Eddy, Lea | 3 hr |
| Sep 21, 8:21 AM CDT | Flash Flood Warning | MAF | Eddy, Lea | 6 hr |
| Sep 21, 1:53 PM CDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Sep 21, 2:11 PM CDT | Areal Flood Warning | MAF | Eddy, Lea | 6 hr |
| Sep 21, 4:47 PM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Sep 21, 5:07 PM CDT | River Flood Warning | MAF | Eddy | 4 days |
| Sep 21, 5:15 PM CDT | Flash Flood Warning | MAF | Eddy | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2014Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.